Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Swelling in the knee. Have bone TB. Taking Rifa, micobutol and Urosol. Forgot to take one of the medications. Will it affect my treatment?

Sir, I have bone tb in my right knee ,there is instant swelling around my knee from last one year . Now i m taking medicine of bone tb i.e Rifa i 6,Micobutol 1000,Livosil and Ursocol. But sir i have forgotten to take Ursocol tabs from last one month. Will it affect my treatment? Can i start taking it from today again? For wat purpose this tabs given to tb patient? Plz sir suggest me as early as possible i m waiting....
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
It will not going to make a slightest difference as it is for liver health for which you have taken Livosil also. So be relaxed and you will be fine. If you are worried about is then you can get liver function test to confirm the diagnosis. If there is any abnormality in the test then you should see your doctor but most probably everything will be fine
Answered: Mon, 21 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor